# SDR AALA202008279003

- Difficulty date: August 10, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 797-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LOWER FRAME WEB ON AFT CARGO DOOR BETWEEN STA 797 AND STA 827 AT STR 25R, MEASURING L=10.0 IN, W=3.0 IN, D=0.008. REPLACED WEB WITH NEW IAW AARD 51-00-05-1.
